# SDR SWIA971900

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 10,712 hours, 14,990 cycles
- Engine: Pwa PW118B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TORQUE FLUCTUATED AS MUCH AS 15 PERCENT CONTINUOUSLY RIGHT ENGINE.  RETURNED TO FIELD.  REPLACED RIGHT ENGINE PCU IAW MM 61-21-00 AND CARD RII 61-304.  OPS CHECKS GOOD.  P/N ON:  782490-46,  S/N ON:  910985,  S/N OFF:  890661.
